# SDR HALA2015102805031

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 15,932 hours, 2,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE SLIDE DAMAGED AT 40C.  REPLACED TEE SLIDE IAW CMM 25-28-49.
